Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Thalomid

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
phillips
Guest
 
Posts: n/a
Default My Thalomid Research

I have a condition called Sarcoidosis. It caused me to have severe erythmatous nodules (red lesions) all over my body and they have not gone away for about 8 years now. Just to give you an ideas, they started out looking like mosquito bites, very ithcy, red and raised. They increased in size to about a nickel or quarter in size and now I have patches on my arms, legs, and elsewhere. My skin is very tender, so if someone just taps me there, I feel like I was just sucker punched or slapped very hard where the lesions are. I have been trying to find a way to clear this skin problem up and have tried several topical steroids thru dermatiologists and specialists. They tell me to live with and that should be the least of my worries, but it has become a nuisance because I have to wear long sleeves, long clothing and jackets, even on the beach. My sister told me she heard of Thalomid and I am beginning my research on this medicine. Please help me with any information or advice, as your input would be very, very helpful. I am desperate!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Thalomid Pat Thalomid 0 09-13-2007 04:08 PM
thalomid Holly Thalomid 0 12-02-2005 06:00 AM
Thalomid Unregistered Thalomid 0 07-05-2005 05:00 AM
Revimid instead of Thalomid? Bev Thalomid 0 07-05-2005 05:00 AM
thalomid Williams Thalomid 0 09-21-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:15 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.